MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT CEM TIBIAL TRAY SZ5; MBT TIBIAL TRAY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US MBT CEM TIBIAL TRAY SZ5; MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Model Number 1294-31-150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Right total knee was revised due to pain.Original dos 2007.Implant lot numbers are not available.No other patient information available.No reported surgical delays.Unknown cement was utilized.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: lot information not available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
MBT CEM TIBIAL TRAY SZ5
Common Device Name
MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11873923
Report Number1818910-2021-11056
Device Sequence Number3242067
Product Code NJL
UDI-Device Identifier10603295025627
UDI-Public10603295025627
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-31-150
Device Catalogue Number129431150
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/30/2021
Supplement Date Received by Manufacturer05/08/2021
06/28/2021
Initial Report FDA Received Date05/25/2021
Supplement Report FDA Received Date06/02/2021
06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BONE CEMENT(MFG AND PRODUCT NAME UNKNOWN); LCS MOD ALL POLY PATELLA STD+; LCS PS BEARING INS STD+ 12.5MM; LCS PS FEM RT STD+; MBT CEM TIBIAL TRAY SZ5; LCS MOD ALL POLY PATELLA STD+; LCS PS BEARING INS STD+ 12.5MM; LCS PS FEM RT STD+; MBT CEM TIBIAL TRAY SZ5
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight102